The probability that a pair of elements of a finite group are conjugate. / Blackburn, Simon R.; Britnell, John R.; Wildon, Mark.

In: Journal of the London Mathematical Society, Vol. 86, No. 3, 2012, p. 755-778.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)755-778
JournalJournal of the London Mathematical Society
Issue number3
Early online date25 Jul 2012
Publication statusPublished - 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4603394